# SDR ASOA2013121309628

- Difficulty date: December 3, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,007 hours, 31,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK HAS MULTIPLE AREAS OF CORROSION FROM BS 364-394.   REPAIRED IAW REO 601R-53-00-482 AND 601R-53-00-485.
